Tag Archives for " messa "

Jul 17

Personal Injury Attorneys Recognize UV Safety Month

By Joe Messa

It’s July and the Philadelphia personal injury attorneys at Messa & Associates, along with The American Academy of Ophthalmology, want you to know that it’s UV Safety Month! Why is UV Safety SO Important? Ultra-violet rays, or UV rays, are the leading cause of skin cancer, the most common type of cancer in the United […]

Continue reading
May 02

Manufacturer Settles Vaginal Mesh Lawsuits for $830M

By Joe Messa

Philadelphia personal injury attorneys have reported often about defective vaginal mesh implants that leave recipients with organ damage, pelvic injuries, incontinence, and other negative results. Recently, Johnson and Johnson subsidiary Ethicon planned to stop selling four of it’s mesh models, and Johnson and Johnson paid millions to settle lawsuits concerning defective vaginal mesh. On April […]

Continue reading
Apr 28

Some Spinal Implants Turning Pain Relief into Paralysis

By Joe Messa

Medical malpractice attorneys alerted patients about a year ago of an FDA Class I recall of defective Medtronic Deep Brain Stimulation (DBS) leads due to twisting of parts during the surgical implantation. A year later, a Wall Street Journal analysis of adverse events reported to the Food and Drug Administration (FDA) states that more than […]

Continue reading
Feb 27

Study Says Acetaminophen May be Linked to ADHD

By Joe Messa

Philadelphia personal injury lawyers say a study published in JAMA Pediatrics concluded that children whose mothers took acetaminophen while pregnant were more likely to develop attention deficit hyperactivity disorder (ADHD). The study’s author noted that researchers looked for a link between acetaminophen and ADHD because they believe the medication could be a hormone disruptor capable […]

Continue reading
Jan 27

FDA Issues Warning Related to Drugs that Contain Acetaminophen

By Joe Messa

Philadelphia personal injury attorneys advise patients that the Food and Drug Administration has warned health professionals to be cautious when prescribing drugs that contain more than 325 milligrams of acetaminophen per tablet, capsule, or other dosage unit. Too much acetaminophen can result in an acetaminophen overdose, which can lead to severe liver damage and subsequent […]

Continue reading